Sir I am 26 years old male.I suffered depression and panic attacks .then I consulted psychiatrist he prescribed me zyven od plus 50 mg .after using it recovered from those problems now I am on 8 month using those medicine.if I misses one dose the next day I feel very severe head ache .how can I stop this medicine
Since 3-4 months i am feeling very depressed. Don't feel like working inspite of the fact that i am among those few who are lucky to make their passion their profession. Since a month, the situation has more deteriorated. I haven't went to office in last 20 days. No proper food i take. Sometimes feel like sleeping for hours and hours and at the same time don't feel sleepy. Have lot of personal life issues about which i keep on thinking. I was known for my super positivity and activeness but today i am so negative in each case.
It is for the first time i am seeking consultation in this regard and so i don't know how it flows, from where to start and where to end, what to talk and what to not. Sometimes i even feel suicidal but at the same time thought crosses my mind that i am not so weak and coward person.
I feel like i am fighting with myself.
It's getting difficult for me to sleep for about a year. I feel anxious all the time. And over think the worst case scenario of every situation. I am not being able to study (lost motivation). I get terrible head aches in the middle of nowhere. My body starts paining if I cry (I do that a lot).
I have been feeling really low and sad in certain time periods. I feel very lonely and even more so in crowds. I just don't seem to be happy. Lately I have developed hatred towards people and I sometimes cannot control my anger. I have no one to talk to and there seems to be no emotional outlet
Hi, I'm 30 yr old married women and had one son, my problem was addicted to chat and calls in phone, with out necessary, having severe anger, for a small situation I vl react over ,why I don't know. Pls help me